# SDR COMA2010112950245

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 15,037 hours, 12,965 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611230
- Condition: Cracked
- Location: Fuselage
- Part time: 15,037 hours, 12,965 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AROUND LINTEL ATTACH FITTING AT FS 621, LBL 38, WL 106-103.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER PER REO 601R-53-61-1230.
